| Model Number |
RIGID SADDLE RING |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
02/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: crd_985 - arb pmcf.Patient site id:(b)(6).It was reported that on (b)(6)2023, a 32mm rigid saddle ring was successfully implanted in a patient.Prior to the implant the patient had a normal sinus rhythm.The 32mm rigid saddle ring was sized using a ring sizer set.There was no difficulty experienced implanting the 32mm rigid saddle ring.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure reported.It was noted post-implant, (b)(6) 2023, that the patient developed a second degree atrioventricular block.It was noted that the atrioventricular block progressed to a third degree atrioventricular block without recovery.The decision was made to implant a permanent pacemaker.The patent was discharged at the time of report.The atrioventricular block is attributed to the implant procedure.There is no allegation of malfunction against the 32mm rigid saddle ring or procedure.
Additional Manufacturer Narrative
An event of atrioventricular (av) block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.However, it was noted that atrioventricular block was due to the implant procedure and there was no allegation of malfunction against abbott device.Arrhythmia is a potential side effect of the procedure per the rigid saddle ring instructions for usena.